<  Back to the Polytechnique Montréal portal

Items published in "2003"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: B
Number of items: 1.

B

Boukas, E.-K., Liu, Z. K., & Al-Sunni, F. (2003). Guaranteed cost control of a Markov jump linear uncertain system using a time-multiplied cost function. Journal of Optimization Theory and Applications, 116(1), 183-204. External link

List generated on: Mon Apr 15 07:16:50 2024 EDT